# SDR 05FDEA00317

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 43,689 hours, 8,895 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE OVERHEAT ALERT ON T/O.  PUT GEAR BACK DOWN LIGHT WENT OUT.  BRAKE NR 9 INITIALLY BLANK THEN 130 DEGREES WHEN LIGHT WENT OUT.  T/O ROLL WAS NORMAL.  NO CURRENT FAULT SHOWN IN BTMTP.  PERFORMED RTS OF BTMTPI IAW MM 32-46-00-700,TEST PASSED.  PERFORMED VISUAL INSPECTION OF BRAKE NR 9 IAW MM 32-43-20.  NO DAMAGE FOUND.
